# SDR IPXA2016052803989

- Difficulty date: May 15, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,811 hours, 13,824 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7116503
- Condition: Cracked
- Location: Bs 1521
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LONGERON 43L SPLICE FITTING CRACKED AT BS 1521/ 5-130.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT SPLICE FITTING BS 5-130, L43L IAW DWG A5A7116 AND SRM 51-33-01.
